# SDR UALA2011080304049

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 40,391 hours, 4,944 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF RADIO WILL RECEIVE BUT NOT TRANSMIT.  NO TIME ON SHORT TURN TO WORK OR T/S. -INF-:. PER AHM LEFT ANTENNA COUPLER HAS INTERNAL FAULT.  PCN 530-9045, PLZ CHECK WITH ON LINE I PC FOR PROPER EFFECTIVITY.  SAMC MO.  REPLACED LEFT HF TR, BITE TEST AND VOICE TEST PASSED.
